Alert archive / Kentucky / Tornado Warnings in 2010
Tornado Warning 42, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Oct 26, 2010, 1:38 PM EDT for Garrard County, Jessamine County, Mercer County, Kentucky. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 26, 2010, 1:38 PM EDT (17:38 UTC)
- Expired
- Oct 26, 2010, 1:59 PM EDT
- In force
- 21 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
Counties Garrard County, KY, Jessamine County, KY, Mercer County, KY
The radar
The Louisville radar (KLVX), 116 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 8:55 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 375 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
002
WFUS53 KLMK 261738
TORLMK
KYC079-113-167-261815-
/O.NEW.KLMK.TO.W.0042.101026T1738Z-101026T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
138 PM EDT TUE OCT 26 2010
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN GARRARD COUNTY IN EAST CENTRAL KENTUCKY...
JESSAMINE COUNTY IN EAST CENTRAL KENTUCKY...
EASTERN MERCER COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 215 PM EDT...
* AT 136 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR HIGH BRIDGE...MOVING NORTHEAST AT 65 MPH.
* THIS TORNADIC STORM WILL ALSO IMPACT...
UNION MILLS AND NICHOLASVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A VEHICLE OR OUTDOORS...MOVE TO
THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.
TO REPORT DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3784 8448 3782 8449 3769 8474 3771 8475
3772 8480 3781 8484 3785 8477 3786 8473
3789 8471 3798 8459 3793 8448 3785 8445
TIME...MOT...LOC 1738Z 237DEG 68KT 3782 8467
$$
AL2 follow-up statements
285
WWUS53 KLMK 261747
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
147 PM EDT TUE OCT 26 2010
KYC079-167-261757-
/O.CAN.KLMK.TO.W.0042.000000T0000Z-101026T1815Z/
MERCER KY-GARRARD KY-
147 PM EDT TUE OCT 26 2010
...THE TORNADO WARNING FOR NORTHWESTERN GARRARD AND EASTERN MERCER
COUNTIES IS CANCELLED...
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3784 8449 3782 8449 3778 8457 3778 8458
3791 8468 3798 8459 3793 8448 3785 8445
TIME...MOT...LOC 1747Z 237DEG 68KT 3791 8449
$$
KYC113-261815-
/O.CON.KLMK.TO.W.0042.000000T0000Z-101026T1815Z/
JESSAMINE KY-
147 PM EDT TUE OCT 26 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM EDT FOR JESSAMINE
COUNTY...
AT 146 PM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED
NEAR UNION MILLS...MOVING NORTHEAST AT 60 MPH.
THE TORNADO WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF JESSAMINE
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3784 8449 3782 8449 3778 8457 3778 8458
3791 8468 3798 8459 3793 8448 3785 8445
TIME...MOT...LOC 1747Z 237DEG 68KT 3791 8449
$$
AL696
WWUS53 KLMK 261759
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
159 PM EDT TUE OCT 26 2010
KYC113-261809-
/O.CAN.KLMK.TO.W.0042.000000T0000Z-101026T1815Z/
JESSAMINE KY-
159 PM EDT TUE OCT 26 2010
...THE TORNADO WARNING FOR JESSAMINE COUNTY IS CANCELLED...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED NORTHEAST OUT OF THE
WARNED AREA AND HAVE WEAKENED.
TO REPORT DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3784 8449 3782 8449 3778 8457 3778 8458
3791 8468 3798 8459 3793 8448 3785 8445
TIME...MOT...LOC 1759Z 237DEG 68KT 3803 8425
$$
ALWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Oct 26, 1:06 PM EDT, 32 minutes earlier.
Area forecast discussion, Oct 26, 1:06 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
106 PM EDT TUE OCT 26 2010
...UPDATED AVIATION DISCUSSION...
PREVIOUS MESOSCALE UPDATE...
HAVE DROPPED THE TORNADO WATCH AND WIND ADVISORY BEHIND THE
SQUALL LINE. HOWEVER COUNTIES DOWNSTREAM OF THE LINE ARE STILL IN
GREAT DANGER FROM POWERFUL GUSTY WINDS POSSIBLY TO 70 MPH AS WELL
AS ISOLATED TORNADOES. ANY TORNADOES THAT DEVELOP WILL SPIN UP
EXTREMELY QUICKLY AND WILL LIKELY BE WRAPPED IN RAIN...MAKING
THEM VERY DIFFICULT TO SEE.
.SHORT TERM (TODAY AND TONIGHT)...
...VERY WINDY CONDITIONS WITH DANGEROUS SQUALL LINE FORECAST TO MOVE
THROUGH THE REGION TODAY...
WELL-ADVERTISED COLD FRONT NOW HAS A DEVELOPING SQUALL LINE MOVING
EAST ACROSS CENTRAL MISSOURI. SPECIAL 06Z SOUNDING AT ILX INDICATED
A RAPID UPTICK IN PRECIPITABLE WATER...UP TO 1.51 INCHES...JUST
AHEAD OF THE SQUALL LINE AND IN LINE WITH MODEL FORECASTS FOR NOW.
MODELS CALL FOR PW'S TO INCREASE FURTHER TO BETWEEN 1.7 AND 1.8
INCHES AS STRONG SOUTHERLY FLOW PULLS IN EVEN MORE MOISTURE. THAT
FLOW...ROUGHLY 50-55 KNOTS AT 3 KFT AS PER LATEST VAD WIND
PROFILE...IS ALSO CREATING ENOUGH SHEAR AND HELICITY TO MAINTAIN THE
LINE AND POSSIBLY DEVELOP SOME TORNADIC SUPERCELLS OUT AHEAD OF IT.
WITHIN THE LINE ITSELF...DAMAGING WIND GUSTS WILL BE THE MAIN
THREAT. GFS HAS CAUGHT UP TO THE STRENGTH OF THE LOW LEVEL JET
PREDICTED BY THE NAM 24 HOURS AGO...NOW GOING FOR 65-75 KNOTS AT 850
MB AS THE LINE MOVES ACROSS THE REGION. THESE DAMAGING WINDS ARE
EXPECTED TO TRANSLATE DOWN TO THE SURFACE IN THE STRONGER CELLS THAT
FORM ALONG THE LINE.
OF NOTE IS HOW THE LATEST HRRR...THE 04Z RUN...IS HANDLING THE
FORECAST...AND IS IN LINE WITH OUR THINKING. IT DOES SHOW SEVERAL
DISCRETE CELLS FORMING OUT AHEAD OF THE MAIN LINE BY MID MORNING
OVER THE WESTERN CWA BEFORE MERGING INTO ONE MAIN LINE JUST AFTER
NOON.
BASED ON STANDARD SUITE OF MODELS AS WELL AS HIGHER RESOLUTION
ONES...FOR NOW THE BEST GUESS AT THE TIMING OF THE SQUALL LINE WILL
BE AROUND 14-15Z OVER THE NORTHWEST CWA...16-18Z FROM KSDF TO
KBWG...AND 18-21Z OVER THE BLUEGRASS AND LAKE CUMBERLAND REGIONS.
TRAILING STRATIFORM RAIN SHOULD CONTINUE FOR A FEW HOURS BEHIND THE
MAIN LINE.
THROUGH THE MORNING AND AHEAD OF THAT LINE...EXPECT THE PRESSURE
GRADIENT TO BE TIGHT ENOUGH TO CONTINUE THE WIND ADVISORY IN EFFECT.
WILL SEE SUSTAINED WINDS UP TO 25-35 MPH WITH GUSTS TO 45 MPH.
ONCE THE FRONT IS CLEAR OF THE AREA...CONDITIONS WILL IMPROVE
QUICKLY. WINDS WILL CALM DOWN SIGNIFICANTLY TONIGHT...BUT WILL
RETURN TO SOUTHWESTERLY. WITH LOWER DEWPOINTS AND CLEARING
SKIES...EXPECT TEMPERATURES TO FALL TO AROUND 50 DEGREES OVERNIGHT.
SURPRISING AFTER SUCH A STRONG FRONT TO NOT GET COOLER THAN
THIS...BUT THE NEXT DRY FRONT COMING IN THE LONG TERM WILL DO THAT
JOB...SEE BELOW.
.LONG TERM (WEDNESDAY - MONDAY)...
WEDNESDAY - SATURDAY...
A PRETTY QUIET SECOND HALF OF THE WORK WEEK AFTER TODAY/S SYSTEM
EXITS THE AREA. WED AND THURS WILL REMAIN BREEZY AS SFC ISOBARS
REMAIN CLOSELY PACKED. WINDS ARE EXPECTED TO GUST INTO THE 25 TO
30 MPH RANGE WED/THURS AFTERNOONS.
COLD AIR BEHIND TODAY/S SYSTEM WILL BE DELAYED UNTIL
THURS WHEN A COOLER MUCH DRIER AIRMASS WILL ENTER THE REGION EARLY
IN THE DAY. SO WE/LL BE WARM FOR WED UNDER SW FLOW WITH HIGHS IN THE
LOW TO MID 70S. THURS/FRI WILL BE COOLER WITH HIGHS IN THE UPPER 50S
AND LOW 60S. THEN THE AIRMASS WILL START TO MODERATE BY SATURDAY
WITH HIGHS IN THE MID 60S.
WE HAVE FROST POTENTIAL FOR TWO NIGHTS IN THE LONG TERM
PERIOD...THURS NIGHT AND FRI NIGHT. WITH THE COLDER AIRMASS IN
PLACE AND CLEAR SKIES OVER MOST OF THE REGION...WE SHOULD SEE
WIDESPREAD FROST OVER THE AREA FOR THURS NIGHT. FRIDAY NIGHT/S
FROST LOOKS TO COVER MAINLY AREAS EAST OF I-65 AS WARMER AIR STARTS
TO INVADE THE WEST PREVENTING FROST.
SUNDAY - TUESDAY...
AS PREVIOUSLY MENTIONED...ANOTHER WEATHER SYSTEM LOOKS TO MAKE IT/S
WAY INTO THE AREA FOR EARLY NEXT WEEK. BOTH THE 0Z GFS AND 12Z
ECMWF DEPICT AN UPPER LEVEL WAVE INTENSIFYING AS IT CROSSES THE
ROCKIES AND DIVES DOWN INTO TEXAS. SFC CYCLOGENESIS LOOKS TO
COMMENCE WITH THIS UPPER LEVEL LOW BY MON/TUES TIME FRAME BRINGING
MORE SHOWERS/T-STORMS TO OUR AREA BY LATE MON THROUGH WED.
TEMPERATURES LOOK TO BE SLIGHTLY ABOVE SEASONAL NORMS FOR THE
BEGINNING OF NEXT WEEK.
&&
.AVIATION (18Z TAF ISSUANCE)...
THE LINE OF SEVERE STORMS HAS PASSED THROUGH SDF AND BWG THIS
AFTERNOON AND SHOULD BE THROUGH OR ALMOST THROUGH LEX BY 18Z. BEHIND
THIS LINE WINDS WILL SHIFT TO THE WEST THEN BACK TO THE SOUTHWEST BY
TONIGHT. GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON HOURS
THOUGH THEY ARE NOT EXPECTED TO BE AS HIGH AS IN FRONT OF THE SQUALL
LINE THIS MORNING...AROUND 30 KNOTS OR LESS.
SKIES SHOULD IMPROVE BEHIND THE SQUALL LINE THROUGH THE AFTERNOON TO
VFR. OVERNIGHT THOUGH THERE WILL BE AMPLE LOW LEVEL MOISTURE FROM
THE RAIN. HOWEVER...THE ATMOSPHERE SHOULD REMAIN FAIRLY TURBULENT
OVERNIGHT SO WILL KEEP VISIBILITIES VFR...THOUGH IF ANY SITE DOES
DROP BELOW VFR IT WOULD BE BWG. TOMORROW HIGH PRESSURE WILL BUILD IN
WITH CLEAR SKIES AND GUSTY SOUTHWEST WINDS.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
KYZ033>043-045>049-053>057-062>067-071>078-081-082.
IN...NONE.
&&
MESOSCALE.........13
SHORT TERM........RJS
LONG TERM.........AML
AVIATION..........EERHazardous weather outlook, Oct 26, 12:31 PM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1231 PM EDT TUE OCT 26 2010 KYZ033>043-045>049-053>057-062>067-071>078-081-082-271645- HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY- ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY- NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY- MARION KY-BOYLE KY-GARRARD KY-MADISON KY-EDMONSON KY-HART KY- GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1231 PM EDT TUE OCT 26 2010 /1131 AM CDT TUE OCT 26 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE UNTIL MID AFTERNOON WITH LIGHTNING AS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANOTHER WEATHER SYSTEM WILL APPROACH THE AREA EARLY NEXT WEEK BRINGING ANOTHER CHANCE OF THUNDERSTORMS LATE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE NEEDED FOR THE REMAINDER OF THE DAY TO REPORT DAMAGING WINDS OF ANY KIND. INZ076>079-083-084-089>092-KYZ023>032-061-070-271645- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-BUTLER KY-LOGAN KY- 1231 PM EDT TUE OCT 26 2010 /1131 AM CDT TUE OCT 26 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A STRONG COLD FRONT WILL MOVE THROUGH THE AREA TODAY...PRODUCING A LINE OF STRONG TO SEVERE THUNDERSTORMS ALONG IT. DAMAGING WINDS ARE LIKELY WITHIN THESE STORMS...WITH GUSTS OF 60 TO 70 MPH POSSIBLE. ISOLATED TORNADOES ARE ALSO POSSIBLE IN STORMS THAT FORM OUT AHEAD OF THE MAIN LINE AS WELL AS WITHIN THE SQUALL LINE. OUTSIDE OF ANY STORMS...EXPECT GENERAL WINDY CONDITIONS TODAY. SUSTAINED SOUTHERLY WINDS WILL BE 25 TO 35 MPH WITH GUSTS TO OVER 45 MPH. DRIVERS OF HIGH PROFILE VEHICLES ON EAST WEST ROADS SHOULD USE CAUTION AS DRIVING MAY BE DIFFICULT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANOTHER WEATHER SYSTEM WILL APPROACH THE AREA EARLY NEXT WEEK BRINGING ANOTHER CHANCE OF THUNDERSTORMS LATE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE NEEDED FOR THE REMAINDER OF THE DAY TO REPORT DAMAGING WINDS OF ANY KIND. 13
In the hours before
Local storm report, Oct 26, 1:08 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
108 PM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 AM TSTM WND GST 7 WNW BROWNSVILLE 37.23N 86.38W
10/26/2010 M58 MPH EDMONSON KY TRAINED SPOTTER
DAMAGE TO LARGE BARN ROOF
&&
EVENT NUMBER LMK1000588
CMCLocal storm report, Oct 26, 1:12 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
112 PM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 PM TSTM WND DMG 3 N GLASGOW 37.04N 85.92W
10/26/2010 BARREN KY BROADCAST MEDIA
TREES DOWN ON HUTCHERSON ROAD AT US 31 E
&&
EVENT NUMBER LMK1000589
CMCLocal storm report, Oct 26, 1:21 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
121 PM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM TSTM WND DMG GLASGOW 37.00N 85.92W
10/26/2010 BARREN KY TRAINED SPOTTER
LONG JOHN SILVER SIGN BLOWN ON TOP OF CARS
&&
EVENT NUMBER LMK1000590
CMCSpecial weather statement, Oct 26, 1:21 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
121 PM EDT TUE OCT 26 2010
KYZ064-073>078-081-261745-
ADAIR-ALLEN-BARREN-CUMBERLAND-GREEN-METCALFE-MONROE-RUSSELL-
1221 PM CDT TUE OCT 26 2010
...STRONG THUNDERSTORM WITH MODERATE RAIN...AND STRONG WINDS...
AT 1218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF EDMONTON...AND MOVING
NORTHEAST AT 60 MPH.
MODERATE RAIN WITH RAINFALL RATES OF AROUND ONE HALF INCH PER HOUR
REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND STRONG GUSTY WINDS
OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THESE STORMS.
THIS STORM WILL ALSO IMPACT...
EDMONTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS.
&&
LAT...LON 3665 8641 3707 8582 3722 8540 3720 8536
3719 8536 3722 8532 3724 8532 3727 8520
3729 8519 3731 8516 3726 8508 3688 8521
3688 8524 3685 8522 3663 8530
TIME...MOT...LOC 1719Z 229DEG 61KT 3693 8573
04Local storm report, Oct 26, 1:32 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
132 PM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM TSTM WND DMG LEBANON 37.57N 85.25W
10/26/2010 MARION KY CO-OP OBSERVER
TREE DOWN
&&
EVENT NUMBER LMK1000591
CMCSpecial weather statement, Oct 26, 1:34 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
134 PM EDT TUE OCT 26 2010
KYZ041-042-048-049-261800-
BOURBON-CLARK-FAYETTE-JESSAMINE-
134 PM EDT TUE OCT 26 2010
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...AND GUSTY WINDS...
AT 132 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PARIS TO BRYAN
STATION TO FAYETTE MALL...AND MOVING EAST AT 45 MPH.
OCCASIONAL LIGHTNING...AND GUSTY WINDS OF AROUND 40 TO 45 MPH...ARE
EXPECTED WITH THESE STORMS.
THESE STORMS WILL ALSO IMPACT...
VETERANS PARK...
WINCHESTER...
THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 101 AND 98.
THESE STORMS WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE
MARKERS 104 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3812 8408 3805 8404 3790 8421 3789 8427
3791 8429 3789 8435 3789 8439 3787 8439
3784 8451 3786 8472 3790 8471 3805 8450
3820 8438 3821 8398 3819 8397
TIME...MOT...LOC 1733Z 251DEG 39KT 3819 8428 3808 8438
3795 8456
SCHOETTMERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 10:00 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 45 min |
| Oct 26, 10:17 AM EDT | Severe Thunderstorm Warning | LMK | Ohio | 43 min |
| Oct 26, 10:30 AM EDT | Tornado Warning | LMK | Meade | 15 min |
| Oct 26, 10:35 AM EDT | Tornado Warning | LMK | Breckinridge, Meade | 25 min |
| Oct 26, 10:37 AM EDT | Tornado Warning | LMK | Ohio | 23 min |
| Oct 26, 10:49 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 26 min |
| Oct 26, 10:54 AM EDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Ohio, Warren | 51 min |
| Oct 26, 10:56 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Ohio | 34 min |
| Oct 26, 11:00 AM EDT | Tornado Warning | LMK | Breckinridge, Grayson, Ohio | 15 min |
| Oct 26, 11:02 AM EDT | Tornado Warning | LMK | Butler, Ohio | 28 min |
| Oct 26, 11:05 AM EDT | Tornado Warning | LMK | Butler, Logan, Warren | 25 min |
| Oct 26, 11:08 AM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Trimble | 52 min |
| Oct 26, 11:15 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Jefferson, Meade, Nelson and 1 more | 45 min |
| Oct 26, 11:22 AM EDT | Tornado Warning | LMK | Jefferson, Shelby | 38 min |
| Oct 26, 11:23 AM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Hardin, Hart, Logan and 1 more | 52 min |
| Oct 26, 11:30 AM EDT | Tornado Warning | LMK | Butler, Logan, Warren | 30 min |
| Oct 26, 11:33 AM EDT | Tornado Warning | LMK | Edmonson, Grayson | 27 min |
| Oct 26, 11:42 AM EDT | Tornado Warning | LMK | Bullitt, Hardin | 33 min |
| Oct 26, 11:43 AM EDT | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson, Warren | 32 min |
| Oct 26, 11:46 AM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby, Trimble | 29 min |
| Oct 26, 11:55 AM EDT | Tornado Warning | LMK | Edmonson, Grayson, Hardin, Hart, Larue | 35 min |
| Oct 26, 11:56 AM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Franklin, Jefferson, Nelson, Shelby, Spencer | 34 min |
| Oct 26, 11:59 AM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Grayson, Hardin, Hart and 3 more | 31 min |
| Oct 26, 11:59 AM EDT | Tornado Warning | LMK | Bullitt, Shelby, Spencer | 31 min |
| Oct 26, 12:03 PM EDT | Tornado Warning | LMK | Edmonson, Warren | 33 min |
| Oct 26, 12:06 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Nelson | 24 min |
| Oct 26, 12:17 PM EDT | Severe Thunderstorm Warning | LMK | Henry | 28 min |
| Oct 26, 12:26 PM EDT | Tornado Warning | LMK | Barren, Edmonson, Hart, Warren | 34 min |
| Oct 26, 12:28 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Green, Hardin, Hart and 6 more | 32 min |
| Oct 26, 12:29 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Mercer, Nelson, Scott, Shelby and 3 more | 46 min |
| Oct 26, 12:39 PM EDT | Tornado Warning | LMK | Anderson, Franklin, Woodford | 21 min |
| Oct 26, 12:40 PM EDT | Tornado Warning | LMK | Green, Hart, Larue, Taylor | 35 min |
| Oct 26, 12:59 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Jessamine, Mercer, Scott and 1 more | 31 min |
| Oct 26, 1:02 PM EDT | Tornado Warning | LMK | Marion, Washington | 27 min |
| Oct 26, 1:08 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Marion, Metcalfe, Taylor | 22 min |
| Oct 26, 1:21 PM EDT | Special Weather Statement | LMK | Adair, Allen, Barren, Cumberland, Metcalfe, Monroe | 24 min |
| Oct 26, 1:25 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Mercer, Washington, Woodford | 35 min |
| Oct 26, 1:29 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 20 min |
| Oct 26, 1:32 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Marion, Taylor | 28 min |
| Oct 26, 1:34 PM EDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Jessamine | 26 min |
| Oct 26, 1:44 PM EDT | Special Weather Statement | LMK | Adair, Casey, Cumberland, Green, Metcalfe, Monroe and 1 more | 46 min |
| Oct 26, 1:45 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey | 32 min |
| Oct 26, 1:49 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Jessamine, Madison | 26 min |
| Oct 26, 2:07 PM EDT | Special Weather Statement | LMK | Garrard, Lincoln, Madison | 23 min |
| Oct 26, 2:17 PM EDT | Special Weather Statement | LMK | Clinton, Cumberland, Russell | 28 min |
| Oct 26, 2:18 PM EDT | Special Weather Statement | LMK | Clark, Garrard, Lincoln, Madison | 42 min |
| Oct 26, 2:21 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln, Madison | 11 min |
| Oct 26, 2:22 PM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland | 23 min |
Nearby
Tornado Warnings in Kentucky, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.